question-icon

What is the cause and treatment for venous vaga?

default
Posted on Sat, 12 Jul 2014
Question: What is Venous Vaga
What can be done to prevent it
doctor
Answered by Dr. Monish De (38 minutes later)
Brief Answer:
neurocardiogenic syncope

Detailed Answer:
Hi

A venous vaga is vasovagal attack which is a disorder that causes a rapid drop in heart rate and blood pressure, resulting in decreased blood flow to the brain and fainting. Vasovagal attack is the most common cause of fainting. The disorder is also referred to as neurocardiogenic syncope.A vasovagal attack may occur in a person of any age, but the attacks are more common in children, young adults, and the elderly.
Even with treatment, not all vasovagal syncope episodes can be avoided. If your son feels like he might faint, he can lie down and lift his legs. This allows gravity to keep blood flowing to his brain. If he can't lie down, tell him to sit down and put his head between his knees until he feels better.
Regards
DR De
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Monish De

Oncologist

Practicing since :2004

Answered : 2233 Questions

premium_optimized

The User accepted the expert's answer

Share on
What is the cause and treatment for venous vaga?

Brief Answer: neurocardiogenic syncope Detailed Answer: Hi A venous vaga is vasovagal attack which is a disorder that causes a rapid drop in heart rate and blood pressure, resulting in decreased blood flow to the brain and fainting. Vasovagal attack is the most common cause of fainting. The disorder is also referred to as neurocardiogenic syncope.A vasovagal attack may occur in a person of any age, but the attacks are more common in children, young adults, and the elderly. Even with treatment, not all vasovagal syncope episodes can be avoided. If your son feels like he might faint, he can lie down and lift his legs. This allows gravity to keep blood flowing to his brain. If he can't lie down, tell him to sit down and put his head between his knees until he feels better. Regards DR De